# SDR UALA2012072404015

- Difficulty date: July 22, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 68,964 hours, 13,186 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 21
- Condition: Inoperative
- Location: Posit 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GEN INOP.  REPLACED APU GEN.  OPERATED APU WITH LOAD.  OPS NORMAL.
